# SDR ASAA2016121018985

- Difficulty date: December 10, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 33,992 hours, 10,301 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Failed
- Location: Window
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FWD WINDOW OVHT LIGHT ILLUMINATED WHEN POWER APPLIED.  ACFT GROUNDED.  L1 WHCU SHOWS SENSOR FAULT. SWITCHED SENSOR SND FROM AUX TO PRO. STILL SHOWS SENSOR FAULT. BOTH PRO & AUX TEMP SENSOR RING OPEN FROM L1 WHCU. MANY FINE CRACKS ACROSS TEMP SENSORS IN L1 WINDOW. CONFIRMED BOTH SENSORS OPEN AT WINDSHIELD.  REMOVED AND REPLACED THE L1 WINDOW IAW AMM 56-11-11-000-801, AND AMM 56-11-11-400-801 STEPS 3A UP TO 3G ITEM NR 8.   ALL OPS CK GOOD.
